# SDR UALA2011020200567

- Difficulty date: January 31, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,019 hours, 14,187 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Faulty
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SLIDE GIRT BAR ENGAGEMENT LIGHT, ALWAYS ON.  QUICK TURN, REPORTED BY INBD CREW.  CYCLED ARMING LEVER AND SLIDE LIGHT WORKS NORMAL.
